Volume 8, issue 3 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Cylindrical contact homology of subcritical Stein-fillable contact manifolds

Mei-Lin Yau

Geometry & Topology 8 (2004) 1243–1280

arXiv: math.SG/0409542

Abstract

We use contact handle decompositions and a stabilization process to compute the cylindrical contact homology of a subcritical Stein-fillable contact manifold with vanishing first Chern class, and show that it is completely determined by the homology of a subcritical Stein-filling of the contact manifold.

Keywords
subcritical Stein-fillable contact manifold, cylindrical contact homology, holomorphic curves, contact handles, Reeb vector field
Mathematical Subject Classification 2000
Primary: 57R17
Secondary: 57R65, 53D40, 58C10
References
Forward citations
Publication
Received: 13 March 2004
Revised: 2 July 2004
Accepted: 21 September 2004
Published: 24 September 2004
Proposed: Yasha Eliashberg
Seconded: Leonid Polterovich, Ronald Fintushel
Authors
Mei-Lin Yau
Department of Mathematics
Michigan State University
East Lansing
Michigan 48824
USA